# SDR AALA20120505022

- Difficulty date: May 5, 2012
- Submitted: May 9, 2012
- Operation: Air carrier
- Aircraft: N3507A
- Make and model: Doug DC-9-82
- Aircraft serial: 49801
- Aircraft time: 65,185 hours, 33,827 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LIT - CREW REPORTED PRESSURIZATION FAULT.  EMERGENCY DECLARED FLIGHT LANDED LIT WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  PLACARD BOTH CABIN AUTO PRESSURE CONTROLLERS PER MEL 21-23B.  REPLACED NUMBER 1 PRESSURE CONTROLLER AT DFW ON 05/07/2012.  SYSTEM GROUND CHECK NORMAL OPERATION.
